STRYKER INSTRUMENTS-KALAMAZOO CORE, SUMEX HANDSWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Model Number |
5400131000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device is missing the ramp assembly.The event occurred during functional testing while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.